MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. 250; INTRAOCULAR LENS
Model Number 250 (+ 14 D)
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Event occurred in china.Foreign matter.On the second day after surgery, the surgeon found white flocculent material on the surface of the iol.The flocculent was surgically removed from the original incision and the lens was retained in the patient's eye.It was noted that the patient had no postoperative infections or other problems.No infections.Problem code: a0404 - crack.
 
Additional Manufacturer Narrative
This initial/final emdr is being submitted to fda for an event that occurred outside of the usa.Lens opacification is indicated as a potential malfunction related to the iol, as stated under the warnings section of the product's instructions for use (ifu).250: pkg-23-021 00 en3.Ms3.150151250251.20220501(t)_15000f,15100f,25000f,25100f.The product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6); model: 250).The exact root cause was not determined.However, based on the available information and our investigation, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.

Brand Name
250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
110 progress
suite 175
irvine CA 92618
Manufacturer (Section G)
HOYA MEDICAL SINGAPORE PTE LTD
455a jalan ahmad ibrahim
singapore, singapore 63993 9
SN   639939
Manufacturer Contact
heber enriquez
110 progress
suite 175
irvine, CA 92618
MDR Report Key18992732
Report Number3006723646-2024-00039
Device Sequence Number2932207
Product Code HQL
UDI-Device Identifier04547480480664
UDI-Public04547480480664
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number250 (+ 14 D)
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown